Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Unprotected intercourse. Bleeding after taking emergency contraceptive pill. What are the pregnancy chances?

I am unmarried girl .I have an intercourse with my boyfriend using condom. But somehow the condom was ruptured during intercourse. I hope that only pre-cum was their when it was ruptured. I take unwanted 72 after 69th hour after having intercourse. Now after a week (taking unwanted 72) I observed red discharge . Is there anything wrong ? What is the chance of my pregnancy?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

Thanks for posting your query.

Because you have taken unwanted 72 pill within 70 hours, and there was probably only pre-cum present at the time of condom rupture, chances of pregnancy are are negligible.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor